Madopar Advice: Need advice on those... - Parkinson's Movement

Parkinson's Movement
17,425 members17,303 posts

Madopar Advice

Dingler
Dingler

Need advice on those taking Madopar (or similar). My main symptoms rigidity in back and legs - with a continuous cramp in my feet. I take 125mg x 3 times per day. I really only feel "off" after I take the Madopar. About 20-40 mins after taking the tablet I get serious cramps in back/legs/feet for a period of time which goes away after 10-15 mins.Then things begin to settle down again.

My question is :

1. Could this be a sign of reduced Dopamine in my system and the medication topping it up ?

OR

2. Could it be a sign of too much Madopar leading to "overdose" symptoms ?

Anyone else experience this ?

BTW I take my last dose at 6pm and do not take my next dose until 8am next morning and while I do not feel great I certainly do not "crash" and sleep reasonably well.

I am on Vit B1 low dose 50mg/Day after experimenting with higher doses (which made me worse) and gradually decreasing with advice from Dr C .......... have been on this dosage for 2 months with some success and hoping for more improvement.

Hope this makes sense - any advice welcome

Regards to all

1 Reply
oldestnewest

Hi Dingler, your post gives good insight as to the inner/physical experience from taking madopar. This will surely get more responses, but thanks for posting. See my recent post which is about madopar from a carers perspective. Together there\s a lot of brilliant information here for you (and us).

You may also like...